# SDR SCNA20130611106

- Difficulty date: June 10, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 36,045 hours, 23,260 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A330757
- Part serial: BNG5043
- Condition: Malfunctioned
- Location: L1 Door
- Part time: 6,854 hours, 2,547 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL AT KCHO, L1 DOOR SLIDE DEPLOYED BUT DID NOT INFLATE.  REMOVED AND REPLACED L1 ESCAPE SLIDE.
